Texas, 2023Excessive Heat and Heat in Texas, June 20 to 24, 2023
June 20 to 24, 2023 · NWS CRP · 55 events in 16 counties and zones
Record high temperatures and above normal humidity continued into the latter part of the month of June. Afternoon heat index values were around 120 degrees at Kingsville and Corpus Christi from the 20th to the 23rd, with highest value of 127 at Kingsville on the 20th.
Every event with a place to put it; 55 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 7
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 55
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Record high temperatures and above normal humidity continued into the latter part of the month of June. Afternoon heat index values were around 120 degrees at Kingsville and Corpus Christi from the 20th to the 23rd, with highest value of 127 at Kingsville on the 20th. Cotulla had a high temperature of 116 on the 21st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 20, 5:17 AM CST, 6 hours 43 minutes earlier.
Area forecast discussion, Jun 20, 5:17 AM CST, 6 hours 43 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
617 AM CDT Tue Jun 20 2023
...New AVIATION...
.SHORT TERM...
(Today through Wednesday)
Issued at 340 AM CDT Tue Jun 20 2023
Key Messages:
- Dangerous heat persists across South Texas
- Moderate risk of rip currents today and tomorrow
We are looking at another day of dangerous heat across South Texas
as upper level ridging remains in control. GOES Nighttime
Microphysics imagery reveals some patchy fog across the Coastal
Plains. This fog will clear out shortly after sunrise and give way
to high temperatures in the low 90s along the coast to around 115
degrees across parts of the Brush Country. Short term guidance is
hinting at some slightly drier air working into the region today
which will help trim a few degrees off our heat indices. With that
said, heat indices will climbing into the 110-118 range for much
of the region. A few spots may briefly reach 121. I debated with
trimming back some of the Excessive Heat Warning today since we
won't see the widespread values of 115+ but was not confident
enough at this time to downgrade the current suite of heat
products. The Excessive Heat Warning and Heat Advisory both remain
in effect from noon to 7 PM.
There won't be much relief tonight as lows hover around 80 degrees
along the coast and across the Western Brush Country. This will
allow for heat indices to remain in the low to mid 90s for much of
the night. Another round of patchy fog is possible tonight but opted
to leave out of the forecast for now as SREF probs are still on the
lower end.
More of the same is expected on Wednesday with highs settling into
the low 90s to around 115 range. A slight uptick in moisture will
allow for heat indices to climb back into the 110-122 range.
Lastly, maintained the Moderate Risk of Rip Currents for today and
tomorrow. I wouldn't be surprised if we see an upgrade to high today
if some higher swells arrive along our coast.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 340 AM CDT Tue Jun 20 2023
Key Messages:
- Continued very hot and humid with dangerous heat conditions
through the period.
- Heat Advisories and Excessive Heat Warnings are likely to
continue through the period.
The center of a mid/upper level high pressure will continue to
meander across W TX through the period, which will maintain very hot
and humid conditions across S TX. Heat Index values of 115 to 120
will be possible again Thursday and Friday across a large portion of
S TX. By the weekend, the areal coverage of 115+ heat indices is
progged to shrink down to mainly the southern Coastal Bend with
slightly drier conditions developing across the west.
As for rain chances, the PoPs remain very low with no mention of any
precip in the forecast for S TX through early next week. However, on
Thursday, isolated convection can not be ruled out across the
Victoria Crossroads. Models show an embedded short wave tracking
south to southeast across the Victoria Crossroads. A pool of deeper
moisture coincident with the upper short wave, is progged to move
southward with PWATs up to around 2 inches. CAPE values around
3000J/kg are also progged across the northeastern CWA. A very strong
cap will still be in place across S TX, but slightly weaken across
the northeast CWA. The question is whether the cap will weaken
enough to allow convection to develop. For now, kept silent 5-10
PoPs for any rogue showers or thunderstorms that may break through
the cap. Otherwise, dangerous heat conditions will continue to be
the main story.
&&
.AVIATION...
(12Z TAFS)
Issued at 612 AM CDT Tue Jun 20 2023
MVFR/IFR ceilings continue to linger at ALI/CRP/VCT this morning.
Some patchy fog can be seen on satellite, generally impacting ALI.
Introduced a mention of LLWS at ALI for the next couple of hours
as winds are light with a ~35 knot LLJ just off the surface. VFR
will return by 14/15Z as southeasterly winds begin to increase.
Gusts around 20 knots will be possible through early this evening.
Winds will gradually decrease this evening. Another round of
patchy fog and MVFR ceilings will be possible again tonight at
ALI/CRP/VCT.
&&
.MARINE...
Issued at 340 AM CDT Tue Jun 20 2023
A generally moderate south-southeasterly wind will continue across
our waters today with strong onshore flow developing this afternoon
over the southern bays and nearshore waters. As a result, a Small
Craft Advisory will be in effect this afternoon through the evening
hours. A generally weak to moderate south to southeast flow can
be expected through the remainder of the week. However, expect
moderate to strong onshore flow over the southern bays and
southern nearshore coastal waters during the afternoon and early
evening hours through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 100 78 99 80 / 0 0 0 10
Victoria 100 79 100 79 / 0 10 0 10
Laredo 113 79 112 80 / 0 0 0 0
Alice 108 75 108 77 / 0 0 0 10
Rockport 92 81 91 82 / 10 0 10 10
Cotulla 114 78 113 81 / 0 0 0 10
Kingsville 108 77 106 78 / 0 0 0 10
Navy Corpus 93 81 91 82 / 0 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Excessive Heat Warning from noon today to 7 PM CDT this evening
for TXZ229>234-239>244-246-247-342-343.
Heat Advisory from noon today to 7 PM CDT this evening for
TXZ245-344-346-347-442-443.
GM...Small Craft Advisory from 2 PM this afternoon to 11 PM CDT this
evening for GMZ231-232-250.
&&
SHORT TERM...TC
LONG TERM....TE
AVIATION...TC/95Hazardous weather outlook, Jun 20, 3:09 AM CST, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
409 AM CDT Tue Jun 20 2023
TXZ229>234-239>247-342>347-442-443-447-210915-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
409 AM CDT Tue Jun 20 2023
This Hazardous Weather Outlook is for south Texas.
.DAY ONE...Today and tonight.
An Excessive Heat Warning is in effect from noon through 7 PM today
across most of South Texas. Heat indices up to 121 are possible.
A Heat Advisory is in effect for the coastal portions of South Texas
from noon through 7 PM. Heat indices up to 114 are possible.
There is a moderate risk of rip currents today and tonight.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Dangerous heat conditions with heat index values ranging from 110 to
120 will remain possible across much of South Texas daily through
this coming weekend. There is a Moderate risk of rip currents
Monday and Monday night.
There is a moderate risk of rip currents on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
GMZ231-232-236-237-250-255-270-275-210915-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
409 AM CDT Tue Jun 20 2023
This Hazardous Weather Outlook is for Gulf of Mexico.
.DAY ONE...Today and tonight.
A Small Craft Advisory is in effect from 2 PM to 11 PM for the
southern bays and nearshore waters. Onshore flow up to 30 knots is
possible at times.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Small Craft Advisory conditions may occur in the afternoons and
evenings through the work week, mainly over the southern bays and
southern nearshore waters.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
TC/TE
Excessive Heat, Inland Kleberg County
- When
- June 20, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 122 to 127 degrees.
Excessive Heat, Inland Nueces County
- When
- June 20, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 121 degrees.
Excessive Heat, Coastal Nueces County
- When
- June 20, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Coastal Kleberg County
- When
- June 20, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Inland Calhoun County
- When
- June 20, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 112 degrees.
Excessive Heat, Coastal San Patrico County
- When
- June 20, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal San Patrico County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, La Salle
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Jim Wells
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 120 degrees.
Heat, Webb
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Heat, Live Oak
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- Live Oak forecast zone
- Reported by
- AWOS
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Heat, Duval
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- Duval forecast zone
- Reported by
- AWOS
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Heat, Victoria
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 112 degrees.
Heat, Bee
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- Bee forecast zone
- Reported by
- AWOS
- Coordinates
- 28.417, -97.741 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 112 degrees.
Excessive Heat, Inland San Patrico County
- When
- June 20, 1:00 PM CST to 8:00 PM CST
- Where
- Inland San Patrico County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 21, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 119 degrees.
Excessive Heat, Inland Nueces County
- When
- June 21, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 120 degrees.
Excessive Heat, Coastal Nueces County
- When
- June 21, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Coastal Kleberg County
- When
- June 21, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Victoria
- When
- June 21, 12:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Inland Calhoun County
- When
- June 21, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Heat, Bee
- When
- June 21, 12:00 PM CST to 8:00 PM CST
- Where
- Bee forecast zone
- Reported by
- AWOS
- Coordinates
- 28.417, -97.741 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Excessive Heat, La Salle
- When
- June 21, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Excessive Heat, McMullen
- When
- June 21, 1:00 PM CST to 8:00 PM CST
- Where
- McMullen forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.353, -98.568 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Excessive Heat, Live Oak
- When
- June 21, 1:00 PM CST to 8:00 PM CST
- Where
- Live Oak forecast zone
- Reported by
- AWOS
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Excessive Heat, Jim Wells
- When
- June 21, 1:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Heat, Goliad
- When
- June 21, 1:00 PM CST to 8:00 PM CST
- Where
- Goliad forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.657, -97.426 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Heat, Duval
- When
- June 21, 1:00 PM CST to 8:00 PM CST
- Where
- Duval forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 113 degrees.
Heat, Webb
- When
- June 21, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Deaths
- 2 direct, 0 indirect
- Reported by
- Mesonet
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 22, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Excessive Heat, Inland Nueces County
- When
- June 22, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 119 degrees.
Excessive Heat, Coastal Nueces County
- When
- June 22, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 114 to 118 degrees.
Excessive Heat, Coastal Kleberg County
- When
- June 22, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 114 to 118 degrees.
Heat, Inland Calhoun County
- When
- June 22, 12:00 PM CST to 6:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Excessive Heat, La Salle
- When
- June 22, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Webb
- When
- June 22, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Deaths
- 2 direct, 0 indirect
- Reported by
- ASOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Jim Wells
- When
- June 22, 1:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Duval
- When
- June 22, 1:00 PM CST to 8:00 PM CST
- Where
- Duval forecast zone
- Reported by
- AWOS
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Heat, McMullen
- When
- June 22, 1:00 PM CST to 8:00 PM CST
- Where
- McMullen forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.353, -98.568 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 23, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Excessive Heat, Inland Nueces County
- When
- June 23, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Coastal Nueces County
- When
- June 23, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Inland Calhoun County
- When
- June 23, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Heat, Coastal Kleberg County
- When
- June 23, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- AWOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 114 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 23, 12:00 PM CST to 6:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Heat, Webb
- When
- June 23, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Deaths
- 2 direct, 0 indirect
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 113 degrees.
Excessive Heat, Jim Wells
- When
- June 23, 1:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, La Salle
- When
- June 23, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Duval
- When
- June 23, 1:00 PM CST to 8:00 PM CST
- Where
- Duval forecast zone
- Reported by
- AWOS
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 113 degrees.
Heat, McMullen
- When
- June 23, 1:00 PM CST to 8:00 PM CST
- Where
- McMullen forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.353, -98.568 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 112 degrees.
Heat, Victoria
- When
- June 23, 1:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 113 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 24, 12:00 PM CST to 6:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Webb
- When
- June 24, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 112 degrees.
Heat, La Salle
- When
- June 24, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 112 degrees.
Heat, Inland Nueces County
- When
- June 24, 1:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 113 degrees.
Heat, Jim Wells
- When
- June 24, 1:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged 110 to 113 degrees.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, June 20 to 24, 202312 deaths · 11 events
- Heat in Texas, June 20 to 29, 202335 injured · 15 events
- Rip Current in Indiana, June 20, 20231 death · 1 injured · 1 event
- Rip Current in South Carolina, June 20, 20231 death · 1 event
- Drought in South Dakota, June 20 to 30, 2023$7.4 million · 5 events
- Hail and Damaging Winds in North Dakota, June 20, 20231 injured · $1.0 million · 1.75 in hail · 23 events
- Hail in Louisiana, June 20 to 23, 2023$500,000 · 3.5 in hail · 7 events
- Flash Flooding in North Carolina, June 20, 2023$230,000 · 3 events
- Excessive Heat in Oklahoma, June 20, 202318 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 20 to 23, 202350 kt wind · 13 events
- Drought in Oklahoma, June 20 to 26, 202311 events
- Drought in Missouri, June 20 to 30, 20238 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1115845, 1115846, 1115848, 1115849, 1115856, 1115934, 1115850, 1115851, 1115852, 1115853, 1115854, 1115855, 1115930, 1115933, 1115918, 1115919, 1115920, 1115921, 1115923, 1115947, 1115948, 1115924, 1115925, 1115928, 1115944, 1115949, 1115950, 1123681, 1115963, 1115964, 1115966, 1115968, 1115980, 1115970, 1115971, 1115973, 1115978, 1115982, 1115986, 1115988, and more.